# SDR SWIA2025030400214

- Difficulty date: February 14, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N250SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000610
- Aircraft time: 19,908 hours, 14,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL SEAT TRACK HAS A GOUGE FR28     (C-CHECK RO 3/3/2025)    REPAIRED RH LATERAL SEAT TRACK AT FR24-32 REF EMB 175 ETD2025-170-902586 REV:A AND SRM 53-00-10/REPAIR 01P. NO ADDITIONAL INSPECTIONS REQUIRED.
